# SDR USAA020179

- Difficulty date: April 21, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND T-CAP FLOORBEAM CORRODED 2 INCHES LONG, FLOORBEAM STATION 328 AT LBL 28.  CORROSION LEVEL 1.  INSTALLED REPAIR DOUBLER AND NEW T-CAP PER SRM 53-10-51, PAGE 220.  (M)
